# SDR SWAA2020011227719

- Difficulty date: January 12, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM 947.5 HAS SURFACE CORROSION ON BOTH SIDES OF THE RIGHT HAND AFT LAV OUTBOARD FLOOR MOUNT RBL 52 INCHES / REPAIRED STA .947.5 FLOOR BEAM (ENTIRE UPPER 'T' LBL 59 TO RB L59) IAW SRM 53-70-51-2R-5 AND EA-REPAIR-53EA-07685. ADDITIONAL SIGN OFFS ON SA-M 326 -A 1164631; A1164654 AND A1164683. FLOOR BEAM P/N 147A5504-29.
